Roumen Anguelov
Cited by
Cited by
Contributions to the mathematics of the nonstandard finite difference method and applications
R Anguelov, JMS Lubuma
Numerical Methods for Partial Differential Equations: An International …, 2001
Nonstandard finite difference method by nonlocal approximation
R Anguelov, JMS Lubuma
Mathematics and Computers in simulation 61 (3-6), 465-475, 2003
Mathematical modeling of sterile insect technology for control of anopheles mosquito
R Anguelov, Y Dumont, J Lubuma
Computers & Mathematics with Applications 64 (3), 374-389, 2012
Dynamically consistent nonstandard finite difference schemes for epidemiological models
R Anguelov, Y Dumont, JMS Lubuma, M Shillor
Journal of Computational and Applied Mathematics 255, 161-182, 2014
On non-standard finite difference models of reaction–diffusion equations
R Anguelov, P Kama, JMS Lubuma
Journal of computational and Applied Mathematics 175 (1), 11-29, 2005
On the chemical meaning of some growth models possessing Gompertzian‐type property
R Anguelov, M Borisov, A Iliev, N Kyurkchiev, S Markov
Mathematical Methods in the Applied Sciences 41 (18), 8365-8376, 2018
Dedekind Order Completion of C (X) by Hausdorff Continuous Functions
R Anguelov
Quaestiones Mathematicae 27 (2), 153-169, 2004
The set of Hausdorff continuous functions—the largest linear space of interval functions
R Anguelov, S Markov, B Sendov
Reliable Computing 12 (5), 337-363, 2006
Mathematical model for pest–insect control using mating disruption and trapping
R Anguelov, C Dufourd, Y Dumont
Applied Mathematical Modelling 52, 437-457, 2017
Hausdorff continuous interval functions and approximations
R Anguelov, S Markov
Scientific Computing, Computer Arithmetic, and Validated Numerics: 16th …, 2016
Survival motor Neuron protein regulates apoptosis in anin vitro model of Spinal muscular atrophy
GC Parker, X Li, RA Anguelov, G Toth, A Cristescu, G Acsadi
Neurotoxicity research 13, 39-48, 2008
Stability analysis and dynamics preserving nonstandard finite difference schemes for a malaria model
R Anguelov, Y Dumont, J Lubuma, E Mureithi
Mathematical population studies 20 (2), 101-122, 2013
Order convergence structure on C(X)
R Anguelov, JH van der Walt
Quaestiones Mathematicae 28 (4), 425-457, 2005
Some properties of the Blumberg's hyper-log-logistic curve
R Anguelov, N Kyurkchiev, S Markov
Biomath 7 (1), ID: 1807317-ID: 1807317, 2018
Topological dynamic consistency of non-standard finite difference schemes for dynamical systems
R Anguelov, JMS Lubuma, M Shillor
Journal of Difference Equations and Applications 17 (12), 1769-1791, 2011
On nonstandard finite difference schemes in biosciences
R Anguelov, Y Dumont, JMS Lubuma
AIP conference proceedings 1487 (1), 212-223, 2012
Solving large classes of nonlinear systems of PDEs
R Anguelov, EE Rosinger
Computers & Mathematics with Applications 53 (3-4), 491-507, 2007
Qualitatively stable finite difference schemes for advection–reaction equations
R Anguelov, JMS Lubuma, SK Mahudu
Journal of Computational and Applied Mathematics 158 (1), 19-30, 2003
Hausdorff continuous solutions of nonlinear partial differential equations through the order completion method
R Anguelov, EE Rosinger
Quaestiones Mathematicae 28 (3), 271-285, 2005
Dynamically consistent nonstandard finite difference schemes for continuous dynamical systems
R Anguelov, JMS Lubuma, M Shillor
Conference Publications 2009 (Special), 34-43, 2009
The system can't perform the operation now. Try again later.
Articles 1–20